# SDR DXTA2009123103922

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,598 hours, 5,883 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9901083
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PACK PRODUCES A SMOKE ODOR.  AT FL410 FOR 3 HRS, CABIN PAC WAS IN AUTO ON FULL COLD FOR 1 HR + (~50*).  CHECKLIST ISOLATED ODOR TO THE CABIN PAC.  PRE FLIGHT SHOWED OIL FULL.  REMOVED AIR CYCLE MACHINE PN 738384-33  S/N 9901083 AND INSTALLED REPAIRED PN 738384-33  SN 207010237A.   INSTALLED NEW COALAZER PN 21BC-115 IN BOTH ACM SYS.  RUN UP AND OPS CHECK SATISFACTORY.  ALL WORK DONE IAW MM 21-51-00.
